Multifractal products of stationary diffusion processes

Anh, Vo, Leonenko, Nikolai, & Shieh, Narn-Rueih (2009) Multifractal products of stationary diffusion processes. Stochastic Analysis and Applications, 27(3), pp. 475-499.

View at publisher

Impact and interest:

9 citations in Scopus
8 citations in Web of Science®
Search Google Scholar™

Citation counts are sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

ID Code: 42813
Item Type: Journal Article
Refereed: Yes
Keywords: Multifractal Products, Multifractal Spectrum, Renyi Function, Stationary Diffusion
DOI: 10.1080/07362990802679091
ISSN: 0736-2994
Subjects: Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > STATISTICS (010400) > Stochastic Analysis and Modelling (010406)
Divisions: Past > QUT Faculties & Divisions > Faculty of Science and Technology
Deposited On: 13 Jul 2011 13:07
Last Modified: 03 Dec 2012 02:07

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page